# SDR FDEA201204011215

- Difficulty date: April 1, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N959FD
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 45,137 hours, 19,707 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER COMPARTMENT BS 740, S25 - 26L, FRAME SPLICE ANGLE CORRODED.  FRAME SPLICE ANGLE REMOVED.  SPLICE ANGLE FABRICATED IAW DWG 143N1030, SHT 2 REV- AND INSTALLED IAW DWG NR 143N1016, SHT 3, REV D.  REPAIR CLASSIFIED AS MAJOR.
